# SDR CA100811006

- Difficulty date: May 27, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Beech B19
- Aircraft time: 3,699 hours
- Engine: Lyc O320E2C
- Propeller: Snsnch 74DM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: D0FF1300J
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SUSPECTED NOISE ON INITIAL CLIMB-OUT.  AMMETER CHARGE LOST (-).  BACK ON GROUND FOLLOWING THE LANDING CIRCUIT.
